DocumentCode :
932414
Title :
Modified two-moment approach for constant-service tandem queues
Author :
Abo-Taleb, A. ; Mouftah, H.T.
Author_Institution :
Queen´s University, Department of Electrical Engineering, Kingston, Canada
Volume :
132
Issue :
3
fYear :
1985
fDate :
5/1/1985 12:00:00 AM
Firstpage :
170
Lastpage :
174
Abstract :
A modified two-moment (MTM) method is proposed for waiting-time analysis of constant-service tandem queueing systems. Input to an intermediate queueing station consists of internal stream(s) provided by the output from previous queue(s) in addition to external Poisson traffic. Internal traffic at a queue is assumed to have initially originated from external Poisson sources and is permitted to exit from the tandem path with fixed independent probability. Analysis of such complex configuration is not tractable and known exact results are restricted to very special cases. It is shown that the MTM method provides a systematic and more accurate tool for waiting-time analysis of such queueing structures as compared to other known approximations.
Keywords :
computer networks; packet switching; queueing theory; computer networks; constant-service tandem queues; external Poisson traffic; intermediate queueing station; modified two-moment approach; packet switching networks; waiting-time analysis;
fLanguage :
English
Journal_Title :
Computers and Digital Techniques, IEE Proceedings E
Publisher :
iet
ISSN :
0143-7062
Type :
jour
DOI :
10.1049/ip-e.1985.0024
Filename :
4646491
Link To Document :
بازگشت